# SDR AALA960296

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 111T5008
- Condition: Corroded
- Location: Bs 865
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOOR BEAM AT LBL 33, STA 865, HAS CORROSION.  REPAIRED PER MRB 767-1136.  TST:  12,783.33 HRS.  CYCLES, 2,028.  (X)
